Volume 17, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
A simple construction of taut submanifolds

Dishant M Pancholi

Algebraic & Geometric Topology 17 (2017) 17–24
Bibliography
1 P Biran, Lagrangian barriers and symplectic embeddings, Geom. Funct. Anal. 11 (2001) 407 MR1844078
2 S K Donaldson, Symplectic submanifolds and almost-complex geometry, J. Differential Geom. 44 (1996) 666 MR1438190
3 Y Eliashberg, Topological characterization of Stein manifolds of dimension > 2, Internat. J. Math. 1 (1990) 29 MR1044658
4 J B Etnyre, Contact structures on 5–manifolds, preprint (2013) arXiv:1210.5208v2
5 M Freedman, On the classification of taut submanifolds, Bull. Amer. Math. Soc. 81 (1975) 1067 MR0413143
6 M Freedman, Uniqueness theorems for taut submanifolds, Pacific J. Math. 62 (1976) 379 MR0407860
7 M H Freedman, Surgery on codimension 2 submanifolds, 191, Amer. Math. Soc. (1977) MR0454990
8 E Giroux, Géométrie de contact : de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians, Vol II" (editor T Li), Higher Ed. Press (2002) 405 MR1957051
9 M W Hirsch, Differential topology, 33, Springer (1976) MR0448362
10 M Kato, Y Matsumoto, Simply connected surgery of submanifolds in codimension two, I, J. Math. Soc. Japan 24 (1972) 586 MR0307249
11 J Milnor, Lectures on the h–cobordism theorem, Princeton University Press (1965) MR0190942
12 C P Rourke, B J Sanderson, Introduction to piecewise-linear topology, 69, Springer (1972) MR0350744
13 C H Taubes, The Seiberg–Witten invariants and symplectic forms, Math. Res. Lett. 1 (1994) 809 MR1306023